# SDR UALA2011050202163

- Difficulty date: April 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,145 hours, 21,439 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1327
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD ELECTICAL PUMP EICAS CAME ON AGAIN WITH LOW PRESSURE LIGHT IN SWITCH. TURNED OFF PER CHECKLIST.  REPLACED L-ELEC HYD PUMP PRESSURE SWITCH.  ALSO CHECKED ALL DELTA P'S.  NONE WERE POPPED PRESSURIZED SYS,  ALL PARAMETERS NORMAL.  RAN GEAR DOORS UP AND DOWN AND CYCLED ALL FLIGHT CONTROLS ALL NORMAL.
